# SDR P5CA9600181

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Punctured
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUTBOARD AILERON UPPER ACCESS PANEL PUNCTURED.  REPAIRED AND REINSTALLED IAW SRM 51-40-09.
